Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 13, 2015, 10:42 AM CDT for Plaquemines Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2015, 10:42 AM CDT (15:42 UTC)
- Expired
- Apr 13, 2015, 1:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Plaquemines Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 11:10 AM CDT | HEAVY RAIN 5 | 2 Nw Port Sulphur, LA | 5 INCH RAINFALL REPORT FROM DIAMOND PUMP STATION... PONDING ON HWY 23 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
311
WGUS54 KLIX 131542
FFWLIX
LAC075-131845-
/O.NEW.KLIX.FF.W.0003.150413T1542Z-150413T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1042 AM CDT MON APR 13 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 145 PM CDT
* AT 1041 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT SULPHUR...POINTE A LA HACHE...EMPIRE AND BURAS-TRIUMPH.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2942 8978 2938 8984 2946 8981 2951 8992
2946 8992 2948 8997 2949 8997 2973 8969
2966 8957 2969 8967 2959 8973 2940 8954
2940 8958 2939 8943 2931 8962 2932 8982
2934 8979 2934 8981 2931 8986
$$
TD1 follow-up statement
079
WGUS74 KLIX 131711
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1211 PM CDT MON APR 13 2015
LAC075-131845-
/O.CON.KLIX.FF.W.0003.000000T0000Z-150413T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLAQUEMINES LA-
1211 PM CDT MON APR 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL PLAQUEMINES PARISH...
AT 1207 PM CDT...EMERGENCY MANAGEMENT REPORTED VERY HEAVY RAIN DUE
TO THUNDERSTORMS HAS OCCURRED NEAR PORT SULPHUR WHERE FIVE INCHES OF
RAINFALL WAS MEASURED. PONDING OF WATER ON HIGHWAY 23 WAS REPORTED
AND MAY TAKE AN HOUR OR TWO TO SUBSIDE SINCE LIGHT TO MODERATE RAIN
CONTINUED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT SULPHUR...POINTE A LA HACHE...EMPIRE AND BURAS-TRIUMPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2942 8978 2938 8984 2946 8981 2951 8992
2946 8992 2948 8997 2949 8997 2973 8969
2966 8957 2969 8967 2959 8973 2940 8954
2940 8958 2939 8943 2931 8962 2932 8982
2934 8979 2934 8981 2931 8986
$$
TDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 8:13 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 13, 8:13 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
813 AM CDT MON APR 13 2015
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING IS UNSTABLE ABOVE THE TOP OF A SFC
INVERSION AT 950 MB. MIXED LAYER CAPE IS 1500 J/KG. MID LEVEL
LAPSE RATES HAVE STEEPENED SINCE YESTERDAY AND ARE AT ABOUT 6.3
C/KM. DUE TO A LOW LEVEL MESOSCALE BOUNDARY OVER THE AREA...
WINDS ARE EASTERLY IN THE INVERSION AND THEN SOUTH AT 018 FT.
ABOVE THE INVERSION WINDS BECOME WESTERLY. THIS CREATES SOME SHEAR
IN THE LOCAL ENVIRONMENT WITH LOW LEVEL SRH VALUES AROUND 200
M2/S2. THE PROFILE IS NEAR SATURATED AT POINTS THROUGHOUT...
RESULTING IN A RECORD MAX PW IN THE CLIMATOLOGY FOR TODAY AT 1.96
INCHES. THE STORMS COMING IN THIS MORNING WILL BE VERY EFFICIENT
RAIN MAKERS.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 321 AM CDT MON APR 13 2015/
SHORT TERM...
NEXT WEATHER PLAYER IS MCV MOVING OUT OF DEEP SOUTH TX INTO THE
GULF OF MEXICO TONIGHT. NO REAL SIGNS OF WEAKENING PER WSR88D AND
SATELLITE IMAGERY. MARGINAL RISK OF SEVERE WEATHER ASSOCIATED WITH
THE MCV IN THE FORM OF HIGH WINDS...FREQUENT LIGHTNING...AND
TORRENTIAL RAIN ASSOCIATED WITH THE STRONGER STORMS. LOOKING AT
THE 00Z SOUNDING ALSO INDICATES INSTABILITY IN THE POST WARM FRONT
ENVIRONMENT WITH PARCEL CAPE VALUES OF 900 TO 1000 J/KG AND BULK
SHEAR VALUES OF 22 M2/S2. PW MEASURED AT 1.94 INCHES INDICATES
RAIN THAT DOES FALL WILL BE QUITE EFFICIENT IN NATURE. HELICITY
IMPRESSIVE AT OVER 200 M2/S2. NOW THERE COULD BE SOME MODIFICATION
FROM 00Z TO THIS MORNING...WE WILL SEE ONCE WE LAUNCH THE 12Z
RADIOSONDE AND ADJUST IF NEEDED. EVEN THOUGH NOT WIDESPREAD...THERE
IS A NON- ZERO CHANCE OF A SOME WATERSPOUTS AND/OR BRIEF TORNADOES
ASSOCIATED WITH THE STRONGER STORMS AND ESPECIALLY WHEN THEY
INTERACT WITH MESOSCALE BOUNDARIES. I DID EXPAND AND EXTEND THE
FLASH FLOOD WATCH TO INCLUDE AREAS THAT RECEIVED HEAVY RAIN
YESTERDAY...IE THE MS GULF COAST WITH OVER 3 INCHES IN MANY AREAS
BETWEEN 00Z AND 06Z LAST NIGHT. ANY RAIN OVER THE WATCH AREA
BECOMES A PROBLEM AS ACCUMULATED RAINFALL TOTALS OVER THE LAST FEW
DAYS HAS LOWERED FFG VALUES TO AROUND 2 TO 2.5 INCHES PER HOUR
WHICH IS ATTAINABLE CONSIDERING THE THE CURRENT ENVIRONMENT.
HRRR TAKES THE MCV TO THE FORECAST AREA AROUND 13Z WITH SOME
SHRA DEVELOPING OUT AHEAD BEGINNING BETWEEN 8Z AND 9Z. RADAR
ALREADY SUPPORTING THIS FORECAST. THE MAIN MCV WILL REACH KBTR
AROUND 8AM...LAKE PONTCHARTRAIN BY 11AM/NOON... AND THE MS GULF
COAST AROUND 1 TO 2PM. /KEG/
LONG TERM...
WEATHER MODELS ARE ALL A LITTLE OFF IN TIMING AND COVERAGE OF
RAIN BUT WE CAN TAKE AWAY AT LEAST A VERY EL NINOESK WET PATTERN
CONTINUING FOR MUCH OF THE WEEK. ECMWF LOW AT 06Z LAST NIGHT WAS
PLOTTED CLOSE TO SATELLITE PER THE 3.9U CHANNEL OBSERVATION. CLOSED
LOW WAS IN SW NM WITH PLENTY OF FORCING AND IMPULSES OUT AHEAD.
DIFFLUENT FLOW ALOFT ALSO AIDING IN CURRENT AND FUTURE SHRA/TSTM
ACTIVITY OVER OUR AREA.
CURRENT LOW PROGGED OVER THE TX PANHANDLE AT 06Z TUE AS YET
ANOTHER TROUGH DIGS IN SOUTH OVER THE ROCKIES LATE IN THE WEEK.
A LOW CLOSES OFF AT THE BASE OF THE TROUGH OVER THE 4 CORNERS
AROUND 06Z THU. MODELS INDICATING THIS SETTING UP SIMILAR TO THE
CURRENT SITUATION WITH IMPULSES EJECTING EAST AND A DIFFLUENT
UPPER PATTERN. THIS SPELLS ADDITIONAL SHRA/TSTM CHANCES INTO
THU/FRI/SAT HOWEVER CONFIDENCE NOT QUITE AS HIGH ESPECIALLY
GETTING INTO NEXT WEEKEND. BY 18Z SUN THE CLOSED LOW HOVERS AROUND
WESTERN KS AND SHOULD BE PUSHING RAIN CHANCES EASTWARD WITH IT.
INTERESTING TO NOTE YET ANOTHER TROUGH AND ASSOCIATED CLOSED LOW
DIVES SOUTH OFF THE CA COAST PER THE GFS AND ECMWF AT THE 200 TO
240 HOUR MARK. LOTS OF UNCERTAINTY WITH THIS BUT DOES CONTINUE THE
CURRENT TREND OF A VERY ACTIVE SOUTHERN STREAM WITH SYSTEM LINED
UP FOR THE NEXT WEEK AND POSSIBLY BEYOND. /KEG/
AVIATION...JUST ABOUT ALL OF THE TERMINALS ARE DEALING WITH SOME
LOW CIGS AND/OR LOWERED VSBYS. CIGS ARE EVEN AS LOW AS 100-200 FT.
THIS WILL CONTINUE THROUGH THE EARLY MORNING HRS BUT BOTH CIGS AND
VSBYS SHOULD BEGIN TO IMPROVE AFTER 13Z. THAT SAID IT IS HIGHLY
LIKELY THAT MVFR CIGS WILL PLAGUE MOST TERMINALS THROUGH THE DAY. AS
FOR CONVECTION WE ARE IN A LULL FOR THE MOST PART UNTIL ABOUT
13/14Z. AT THAT TIME SCT SHRA WILL LIKELY START TO BREAK OUT AGAIN
AHEAD OF WHAT SHOULD BE A STRONG LINE OF SHRA AND TSRA. THIS LINE
MOVED OFF THE SRN AND CNTRL TX COAST AROUND 7Z AND WILL CONTINUE TO
WORK TO THE NE THROUGH THE MORNING. IT SHOULD HOLD FOR THE MOST PART
REACHING THE CWA AROUND 14/15Z. /CAB/
MARINE...OUTSIDE OF CONVECTION WINDS SHOULD GENERALLY BE OUT OF THE
SE AND S THROUGH THE NEXT FEW DAYS. WINDS NEVER REALLY SEEM TO GET
VERY STRONG SO ONLY LOOKING FOR MODERATE ONSHORE AT TIMES...IN THE
10-15KT RANGE. B/C CONCERN WOULD BE IN THE NEXT 12 HRS WITH
CONVECTION CURRENTLY MOVING OVER THE NW GULF. THIS LINE OF STORMS IS
STRONG AND IF IT HOLDS WILL LIKELY PROMPT MARINE WARNINGS AS IT
MOVES INTO AND THROUGH THE COASTAL WATERS. /CAB/
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...METS WRAPPING UP AT AVONDALE AND NEW ORLEANS COMMAND
CENTER ACTIVATION...YES.
ACTIVITIES...FLASH FLOOD WATCH
FRENCH QUARTER FEST PUBLIC SAFETY SUPPORT
GRAND PRIX OF LOUISIANA PUBLIC SAFETY SUPPORT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 67 74 65 / 100 50 80 60
BTR 75 68 75 66 / 100 50 80 50
ASD 75 69 77 67 / 100 50 80 50
MSY 76 70 76 68 / 100 50 70 50
GPT 72 71 74 70 / 100 40 70 50
PQL 75 71 78 70 / 100 40 70 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MSZ080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 13, 10:18 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1018 AM CDT MON APR 13 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-140330- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1018 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND A FEW COULD BE STRONG AND POSSIBLY SEVERE. MAIN RISK WOULD BE STRONG TO DAMAGING WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING AS A LINE OF THUNDERSTORMS MOVE THROUGH LATE THIS MORNING AND MIDDAY. AN ISOLATED TORNADO OR WATERSPOUT IS ALSO POSSIBLE. IN ADDITION HEAVY RAINFALL WILL BE AN ISSUE. A FLASH FLOOD WATCH HAS BEEN EXTENDED TO NOW INCLUDE ALL AREAS ALONG AND SOUTH OF THE INTERSTATE 10 AND 12 CORRIDORS. THE WATCH INCLUDES THE NEW ORLEANS METRO AREA...THE BATON ROUGE METRO AREA...ALONG WITH ALL OF COASTAL MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUESDAY. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS AGAIN ON TUESDAY MAY RESULT IN AREAS OF HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. THE FLASH FLOOD WATCH MAY FURTHER NEED TO BE EXTENDED IN AREA AND TIME AS MODERATE TO HEAVY RAIN LOOKS POSSIBLE THROUGH MUCH OF THE WEEK. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY DURING THE REMAINDER OF THE WEEK WITH LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT PLEASE REPORT ANY FLASH FLOODING THAT MAY BE OCCURRING TO YOUR LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT AGENCIES ALONG WITH OUR OFFICE.
In the hours before
Special weather statement, Apr 13, 8:44 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
844 AM CDT MON APR 13 2015
LAZ034>036-046>050-131445-
WEST BATON ROUGE-IBERVILLE-POINTE COUPEE-EAST FELICIANA-EAST BATON
ROUGE-LIVINGSTON-ASCENSION-WEST FELICIANA-
844 AM CDT MON APR 13 2015
...A LINE OF THUNDERSTORMS WITH GUSTY WINDS AND VERY HEAVY RAINFALL
WILL AFFECT WEST BATON ROUGE...EAST BATON ROUGE...CENTRAL WEST
FELICIANA...NORTHWESTERN LIVINGSTON... CENTRAL
IBERVILLE...SOUTHWESTERN EAST FELICIANA...NORTHWESTERN ASCENSION AND
POINTE COUPEE PARISHES...
AT 843 AM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR KROTZ SPRINGS TO CARVILLE...AND MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...PLAQUEMINE...PORT
ALLEN...NEW ROADS...ST. FRANCISVILLE...OAK HILLS PLACE...ST.
GABRIEL...WALKER...ADDIS...BRUSLY...WHITE CASTLE...LIVONIA...
MARINGOUIN...SLAUGHTER...FORDOCHE...ROSEDALE AND GROSSE TETE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3066 9175 3067 9173 3072 9174 3097 9167
3098 9165 3053 9079 3011 9109 3040 9163
3044 9164 3050 9170 3050 9175 3051 9173
3056 9176
TIME...MOT...LOC 1343Z 203DEG 35KT 3053 9172 3022 9113
TDSpecial weather statement, Apr 13, 8:53 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
853 AM CDT MON APR 13 2015
LAZ046>050-056-131445-
WEST BATON ROUGE-ASSUMPTION-IBERVILLE-EAST BATON
ROUGE-LIVINGSTON-ASCENSION-
853 AM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST BATON ROUGE...
SOUTH CENTRAL EAST BATON ROUGE...WEST CENTRAL LIVINGSTON...
SOUTHEASTERN IBERVILLE...NORTHWESTERN ASSUMPTION AND WESTERN
ASCENSION PARISHES...
AT 853 AM CDT...A STRONG THUNDERSTORM WAS NEAR PIERRE PART...OR NEAR
BELLE RIVER...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND FUNNEL CLOUDS ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DONALDSONVILLE AND WHITE CASTLE AROUND 920 AM CDT.
CARVILLE AND GEISMER AROUND 925 AM CDT.
ST. GABRIEL AROUND 930 AM CDT.
GONZALES AND PRAIRIEVILLE AROUND 935 AM CDT.
OAK HILLS PLACE...OLD JEFFERSON...VILLAGE ST. GEORGE...INNISWOLD
AND WESTMINSTER AROUND 940 AM CDT.
PORT VINCENT AND SHENANDOAH AROUND 945 AM CDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3048 9108 3034 9081 2987 9120 2990 9121
2992 9123 2993 9123 2994 9124 2999 9126
3000 9126 3000 9124 3001 9123 3004 9122
3004 9123 3003 9125 3006 9127 3006 9132
TIME...MOT...LOC 1353Z 211DEG 35KT 2996 9126
TDSpecial weather statement, Apr 13, 9:07 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
907 AM CDT MON APR 13 2015
LAZ069-131445-
LOWER PLAQUEMINES-
907 AM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PLAQUEMINES
PARISH...
AT 906 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF PORT
SULPHUR...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH...FUNNEL CLOUDS...WATERSPOUTS...AND PEA
SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PORT SULPHUR AND POINTE A LA HACHE AROUND 940 AM CDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2937 8984 2937 8979 2942 8978 2938 8984
2937 8986 2943 8981 2941 8988 2944 8989
2946 8987 2945 8992 2947 8988 2949 8990
2947 8991 2974 8980 2967 8966 2963 8963
2961 8974 2950 8962 2933 8976
TIME...MOT...LOC 1406Z 208DEG 13KT 2944 8981
TDSpecial weather statement, Apr 13, 9:38 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
938 AM CDT MON APR 13 2015
LAZ049-050-056>060-072-131530-
ST. JOHN THE BAPTIST-ASSUMPTION-SOUTHERN
TANGIPAHOA-LIVINGSTON-ASCENSION-ST. JAMES-UPPER LAFOURCHE-ST.
CHARLES-
938 AM CDT MON APR 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
CHARLES...SOUTHWESTERN TANGIPAHOA...NORTHWESTERN LAFOURCHE...ST.
JAMES...SOUTHEASTERN LIVINGSTON...ST. JOHN THE BAPTIST...EASTERN
ASSUMPTION AND CENTRAL ASCENSION PARISHES...
AT 938 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SORRENTO TO CHACKBAY...AND MOVING NORTHEAST AT 35
MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
GONZALES AND SORRENTO AROUND 945 AM CDT.
SOUTH VACHERIE AROUND 955 AM CDT.
LUTCHER...FRENCH SETTLEMENT AND NORTH VACHERIE AROUND 1000 AM CDT.
GRAMERCY...WHITEHALL AND WALLACE AROUND 1005 AM CDT.
EDGARD AROUND 1010 AM CDT.
GARYVILLE AND KILLONA AROUND 1015 AM CDT.
RESERVE...LAPLACE AND MONTZ AROUND 1020 AM CDT.
PONCHATOULA...ALBANY AND SPRINGFIELD AROUND 1030 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TICKFAW AND KILLIAN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3063 9048 3023 9038 3020 9042 3014 9043
3006 9038 2978 9085 3019 9096
TIME...MOT...LOC 1438Z 229DEG 29KT 3016 9090 2989 9083
TDSpecial weather statement, Apr 13, 9:56 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
956 AM CDT MON APR 13 2015
LAZ035>037-048-050-MSZ068-069-131545-
ST. HELENA-EAST FELICIANA-EAST BATON ROUGE-LIVINGSTON-WEST
FELICIANA-WILKINSON-AMITE-
956 AM CDT MON APR 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN EAST BATON
ROUGE...NORTHEASTERN WEST FELICIANA...NORTHWESTERN LIVINGSTON...
WESTERN ST. HELENA AND EAST FELICIANA PARISHES...WILKINSON AND
WESTERN AMITE COUNTIES...
AT 955 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLACK HAWK TO 6 MILES WEST OF GLOSTER TO 9 MILES
NORTHEAST OF PRIDE...AND MOVING NORTH AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLINTON...LIBERTY...CENTREVILLE...WOODVILLE...GLOSTER...WILSON...
NORWOOD...FELPS...FORT ADAMS...DOLOROSA...DARLINGTON AND CROSBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3135 9115 3132 9111 3134 9099 3135 9085
3114 9072 3063 9079 3091 9122 3107 9157
3112 9163 3122 9158 3124 9154 3122 9153
3123 9149 3126 9148 3128 9150 3129 9147
3132 9146 3131 9142 3137 9123
TIME...MOT...LOC 1455Z 182DEG 30KT 3113 9162 3117 9112 3075 9084
TDSpecial weather statement, Apr 13, 10:21 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1021 AM CDT MON APR 13 2015
LAZ039-040-062-072-MSZ077-080-081-131630-
WASHINGTON LA-SOUTHERN TANGIPAHOA LA-ST. TAMMANY LA-ORLEANS LA-
HANCOCK MS-PEARL RIVER MS-HARRISON MS-
1021 AM CDT MON APR 13 2015
...SPECIAL WEATHER STATEMENT...
AT 1019 AM CDT...DOPPLER RADAR WAS TRACKING SEVERAL BANDS OF STRONG
THUNDERSTORMS MOVING NORTHEAST AT 20 MPH ACROSS ST. TAMMANY PARISH.
HEAVY RAINFALL WITH THESE STORMS COULD LEAD TO MINOR FLOODING.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...PICAYUNE...COVINGTON...FRANKLINTON...DIAMONDHEAD...PEARL
RIVER...ABITA SPRINGS...MADISONVILLE...FOLSOM...SUN...KILN...STENNIS
SPACE CENTER...SHORELINE PARK...LACOMBE...BUSH...PEARLINGTON...ENON
AND SLIDELL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3087 9020 3038 8930 3037 8935 3033 8938
3034 8936 3015 8960 3015 8961 3016 8962
3017 8959 3018 8958 3016 8965 3015 8963
3014 8964 3014 8965 3017 8966 3016 8966
3017 8971 3043 9025
TIME...MOT...LOC 1519Z 213DEG 16KT 3025 8982The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:47 PM CDT | Special Marine Warning | LIX | 43 min | |
| Apr 12, 8:27 PM CDT | Special Marine Warning | LIX | 48 min | |
| Apr 12, 9:14 PM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 13, 7:36 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 13, 8:44 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 61 min |
| Apr 13, 8:53 AM CDT | Special Weather Statement | LIX | Ascension | 52 min |
| Apr 13, 9:07 AM CDT | Special Weather Statement | LIX | Jefferson | 38 min |
| Apr 13, 9:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 13, 9:25 AM CDT | Tornado Warning | LIX | Plaquemines | 35 min |
| Apr 13, 9:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 13, 9:38 AM CDT | Special Weather Statement | LIX | Ascension, Saint James, Saint John the Baptist | 52 min |
| Apr 13, 9:56 AM CDT | Special Weather Statement | LIX | East Feliciana | 49 min |
| Apr 13, 9:59 AM CDT | Tornado Warning | LIX | Plaquemines | 31 min |
| Apr 13, 10:06 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 13, 10:21 AM CDT | Special Weather Statement | LIX | Saint Tammany | 69 min |
| Apr 13, 10:29 AM CDT | Special Marine Warning | LIX | 91 min | |
| Apr 13, 10:50 AM CDT | Special Weather Statement | LIX | Orleans, Saint Tammany | 40 min |
| Apr 13, 11:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 13, 11:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 13, 11:21 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 114 min |
| Apr 13, 12:02 PM CDT | Special Marine Warning | LIX | 28 min | |
| Apr 13, 12:22 PM CDT | Special Marine Warning | LIX | 23 min | |
| Apr 13, 1:06 PM CDT | Special Marine Warning | LIX | 39 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.